# SDR SWI2025F00981

- Difficulty date: March 30, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND INTERCOSTAL ON FWD SIDE OF DOOR BETWEEN FS.349.00 FS.364.00 AT 27R HAS MULTIPLE SPOTS OF CORROSION (MARKED)  (C-CHECK RO 07/16/2025)REPLACED AVIONICS BAY DOOR SURROUND INTERCOSTAL ON FED SIDE OF DOOR BETWEEN FS349-FS364 AT 27R REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, AND DWG SH670-32050 REV. J. CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY.
